RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 38, Number 4  


Ordinary Differential Equations
Exact Formulas for the General Solution of a Class of Standard Ordinary Linear Differential Equations: II
I. L. Barskii
435
On the Stability of Families of Dynamical Systems
N. A. Bobylev, A. V. Il'in, S. K. Korovin, V. V. Fomichev
447
Continuous Strategies in Differential Games
S. A. Brykalov
453
Estimating Characteristic Exponents by Methods of Symbolic Dynamics
G. S. Osipenko
460
Correctness of Dorodnitsyn's Method for Approximate Calculation of Eigenvalues in a Class of Boundary Value Problems
V. A. Sadovnichii, V. V. Dubrovskii, E. M. Maleko, A. Yu. Popov
471
Closeness to Convexity for Entire Solutions of a Differential Equation
Z. M. Sheremeta, M. N. Sheremeta
477

Partial Differential Equations
Group Classification of Nonlinear Evolutionary Equations: II. Invariance Under Solvable Groups of Local Transformations
A. A. Abramenko, V. I. Lahno, A. M. Samoilenko
482
Eigenfunctions of Some Nonlinear Nonlocal Operators
K. O. Besov
490
Method of Upper and Lower Solutions for Parabolic-Type Equations with Discontinuous Nonlinearities
V. N. Pavlenko, O. V. Ul'yanova
499
Construction of Fundamental Solutions of the Neumann Boundary Value Problem in a Domain Outside an Open Plane Surface
A. V. Setukha
505
Some Order-of-Magnitude Estimates for Nonorthonormalized Fundamental (in Il'in's Sense) System of Functions of the Laplace Operator
M. A. Soldatova
516
Variational Method Applied to Solvability of Boundary Value Problems in Geometrically Nonlinear Theory of Thin Shells
S. N. Timergaliev
521
Wave Equation with a Boundary Control in the Case of Elastic Fixing: II
V. V. Tikhomirov
529

Integral Equations and Integral-Differential
On Partial Integral Equations in the Space of Continuous Functions
P. P. Zabreiko, A. S. Kalitvin, E. V. Frolova
538
Conditions for Nonexistence of Global Solutions of the Cauchy Problem for a Parabolic Equation with an Integral Nonlinear Perturbation
G. I. Laptev
547
Riesz Bases of Eigenfunctions and Adjoint Eigenfunctions of Some Integral Operators
V. P. Kurdyumov
555

Short Communications
Oscillatory Properties of Second-Order Functional Differential Equations of the Neutral Type
J. Džurina, J. Buša, E. A. Hayryan
565
Simplicity of Linear Differential Systems
È. V. Musafirov
570
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019